# SDR R61A201711210919

- Difficulty date: November 21, 2017
- Submitted: December 4, 2017
- Operation: Air carrier
- Aircraft: N657RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000115
- Aircraft time: 34,212 hours, 21,252 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Nut Plate
- Part number: 17085282401
- Condition: Corroded
- Location: Frames 87-89
- Part time: 34,212 hours, 21,252 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*** WHILE AIRCRAFT WAS IN FOR HEAVY CHECK *** MAINTENANCE REPORTED LEVEL 2 CORROSION ON THE 2ND MOST AFT NUTPLATE CLIP AT THE L2 DOOR LOWER SILL BEAM. MAINTENANCE REMOVED AND REPLACED THE 2ND MOST AFT NUTPLATE CLIP AT THE L2 DOOR LOWER SILL BEAM IAW E170 SRM 51-41-01, 51-75-16 & 51-40-02. AIRCRAFT IS CURRENTLY STILL OUT OF SERVICE FOR HEAVY CHECK COMPLETION.
